# SDR USAA920080517

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 46,699 hours, 31,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FBH INSPECTION, CRACKED BULKHEAD, BS 178, RBL 5.7, WL 218.  REPAIRED BULKHEAD, BS 178, RBL WL 218 IAW B737 SRM 53-10-08 AND USAIRWAYS EO 5300V152.
